# SDR JJBA20220801036

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,658 hours, 24,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINESCENT STRIP IS LOOSE ON EXIT ROW 18. RESECURED PHOTO ILLUMINESCENT LIGHT STRIP BY ROW 18 AS REQ
